Cyclic coverings of Fano threefolds

Volume 80 / 2003

Sławomir Cynk Annales Polonici Mathematici 80 (2003), 117-124 MSC: Primary 14B05, 14J30; Secondary 32B10. DOI: 10.4064/ap80-0-9


We describe a series of Calabi–Yau manifolds which are cyclic coverings of a Fano 3-fold branched along a smooth divisor. For all the examples we compute the Euler characteristic and the Hodge numbers. All examples have small Picard number $\varrho =h^{1,1}$.


  • Sławomir CynkInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image